JournalsprimsVol. 20, No. 5pp. 1053–1061

Stability of Kähler Metrics in Deformations of Non-Compact Complex Manifolds of Dimension Two

  • Kensho Takegoshi

    Kyoto University, Japan
Stability of Kähler Metrics in Deformations of Non-Compact Complex Manifolds of Dimension Two cover
Download PDF

Cite this article

Kensho Takegoshi, Stability of Kähler Metrics in Deformations of Non-Compact Complex Manifolds of Dimension Two. Publ. Res. Inst. Math. Sci. 20 (1984), no. 5, pp. 1053–1061

DOI 10.2977/PRIMS/1195180881